# SDR RAIA00510026

- Difficulty date: October 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 15,802 hours, 15,098 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 276
- Condition: Faulty
- Location: Nlg
- Part time: 15,798 hours, 15,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3520- PIT - NOSE WHEEL FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX.
